The Euler-Maruyama scheme for SDEs with irregular drift: convergence rates via reduction to a quadrature problem

Neuenkirch, Andreas ; Szölgyenyi, Michaela

Additional URL:
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: IMA Journal of Numerical Analysis : IMAJNA
Volume: 41
Issue number: 2
Page range: 1164-1196
Place of publication: Oxford
Publishing house: Oxford University Press
ISSN: 0272-4979 , 1464-3642
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item